# SDR FDEA200906122051

- Difficulty date: June 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 53FX1467
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA OEM HOLE NEXT TO RIVET HOLE MCD FUSELAGE SKIN BS 560 BETWEEN S2-3L.  CUT-OUT DAMAGED, FABRICATED NEW FILLER REPAIR, TREATED AND PRIMED , HFEC INSPECTED AREA IAW NDTM 51-00-00 FIG 23 PT 6 WITH NO DEFECTS NOTED & INSTALLED FILLER REPAIR ALL IAW EA 7-5310-126827
